# SDR HEEA077441

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,635 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200113
- Part serial: 97363
- Condition: Inoperative
- Location: Engine
- Part time: 2,446 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WILL NOT MOTOR OVER.
